RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 6, страницы 682–696 (Mi rcd218)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Poisson Brackets of Mappings Obtained as $(q, -p)$ Reductions of Lattice Equations

Dinh T. Trana, Peter H. van der Kampb, G. R. W. Quispelb

a School of Mathematics and Statistics, University of New South Wales, Sydney NSW 2052, Australia
b Department of Mathematics and Statistics, La Trobe University, Bundoora VIC 3086, Australia

Аннотация: In this paper, we present Poisson brackets of certain classes of mappings obtained as general periodic reductions of integrable lattice equations. The Poisson brackets are derived from a Lagrangian, using the so-called Ostrogradsky transformation. The $(q, -p)$ reductions are $(p+q)$-dimensional maps and explicit Poisson brackets for such reductions of the discrete KdV equation, the discrete Lotka–Volterra equation, and the discrete Liouville equation are included. Lax representations of these equations can be used to construct sufficiently many integrals for the reductions. As examples we show that the $(3, -2)$ reductions of the integrable partial difference equations are Liouville integrable in their own right.

Ключевые слова: lattice equation, periodic reduction, Lagrangian, Poisson bracket

Финансовая поддержка Номер гранта
Australian Research Council
This research was supported by the Australian Research Council and by La Trobe University’s Disciplinary Research Program in Mathematical and Computing Sciences.


DOI: https://doi.org/10.1134/S1560354716060083

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 39A14, 39A20, 70H15, 70H06
Поступила в редакцию: 19.08.2016
Принята в печать:03.11.2016
Язык публикации: английский

Образец цитирования: Dinh T. Tran, Peter H. van der Kamp, G. R. W. Quispel, “Poisson Brackets of Mappings Obtained as $(q, -p)$ Reductions of Lattice Equations”, Regul. Chaotic Dyn., 21:6 (2016), 682–696

Цитирование в формате AMSBIB
\RBibitem{TraVanQui16}
\by Dinh T. Tran, Peter H. van der Kamp, G. R. W. Quispel
\paper Poisson Brackets of Mappings Obtained as $(q, -p)$ Reductions of Lattice Equations
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 6
\pages 682--696
\mathnet{http://mi.mathnet.ru/rcd218}
\crossref{https://doi.org/10.1134/S1560354716060083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3583945}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390094200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006248637}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd218
  • http://mi.mathnet.ru/rus/rcd/v21/i6/p682

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Andrew N. W. Hone, Theodoros E. Kouloukas, Chloe Ward, “On Reductions of the Hirota–Miwa Equation”, SIGMA, 13 (2017), 057, 17 pp.  mathnet  crossref
    2. C. A. Evripidou, G. R. W. Quispel, J. A. G. Roberts, “Poisson structures for difference equations”, J. Phys. A-Math. Theor., 51:47 (2018), 475201  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:61
    Литература:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019